# SDR SIMA3242

- Difficulty date: November 19, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5128 - EMERGENCY LIGHTS AT SEAT 9B IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULB AT SEAT 9B.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
